# SDR SWAA2018040320879

- Difficulty date: March 13, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED AT BS 986, BETWEEN LBL 43 TO RBL 43.  REPAIRED THE FLOORBEAM IAW EA.
